×

zbMATH — the first resource for mathematics

Chaos in fractional ordered Liu system. (English) Zbl 1189.34081
Summary: Present paper deals with fractional version of a dynamical system introduced by C. Liu, L. Liu and T. Liu [A novel three-dimensional autonomous chaos system, Chaos Solitons Fractals 39, No. 4, 1950–1958 (2009)]. Numerical investigations on the dynamics of this system have been carried out. Properties of the system have been analyzed by means of Lyapunov exponents. Furthermore the minimum effective dimensions have been identified for chaos to exist in commensurate and incommensurate orders. It is noteworthy that the results obtained are consistent with the analytical conditions given in the literature.

MSC:
34C28 Complex behavior and chaotic systems of ordinary differential equations
26A33 Fractional derivatives and integrals
34A08 Fractional ordinary differential equations
45J05 Integro-ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[2] Samko, S.G.; Kilbas, A.A.; Marichev, O.I., Fractional integrals and derivatives: theory and applications, (1993), Gordon and Breach Yverdon · Zbl 0818.26003
[3] Grigorenko, I.; Grigorenko, E., Chaotic dynamics of the fractional Lorenz system, Phys. rev. lett., 91, 034101, (2003)
[4] Hartley, T.T.; Lorenzo, C.F.; Qammer, H.K., Chaos in a fractional order chua’s system, IEEE trans circuits syst. I, 42, 485-490, (1995)
[5] Li, C.; Chen, G., Chaos and hyperchaos in the fractional order rossler equations, Physica A, 341, 55-61, (2004)
[6] Sheu, L.J.; Chen, H.K.; Chen, J.H.; Tam, L.M.; Chen, W.C.; Lin, K.T.; Kang, Y., Chaos in the newton – leipnik system with fractional order, Chaos solitons fractals, 36, 1, 98-103, (2008) · Zbl 1152.37319
[7] Tavazoei, M.S.; Haeri, M., Regular oscillations or chaos in a fractional order system with any effective dimension, Nonlinear dynam., 54, 3, 213-222, (2008) · Zbl 1187.70043
[8] D. Matignon, Stability results for fractional differential equations with applications to control processing. In: Computational Engineering in Systems and Application Multiconference, vol. 2, IMACS, IEEE-SMC Proceedings, Lille, France, July 1996, pp. 963-968
[9] Liu, C.; Liu, L.; Liu, T., A novel three-dimensional autonomous chaos system, Chaos solitons fractals, 39, 4, 1950-1958, (2009) · Zbl 1197.37039
[10] Rosenstein, M.T.; Collins, J.J.; De Luca, C.J., A practical method for calculating largest Lyapunov exponents from small data sets, Physica D, 65, 117-134, (1993) · Zbl 0779.58030
[11] Diethelm, K.; Ford, N.J.; Freed, A.D., A predictor – corrector approach for the numerical solution of fractional differential equations, Nonlinear dynam., 29, 3-22, (2002) · Zbl 1009.65049
[12] Diethelm, K., An algorithm for the numerical solution of differential equations of fractional order, Electron trans. numer. anal., 5, 1-6, (1997) · Zbl 0890.65071
[13] Diethelm, K.; Ford, N.J., Analysis of fractional differential equations, J. math. anal. appl., 265, 229-248, (2002) · Zbl 1014.34003
[14] Vukić, Z.; Kuljaća, L., Nonlinear control systems, (2003), CRC Press
[15] Tavazoei, M.S.; Haeri, M., Chaotic attractors in incommensurate fractional order systems, Physica D, 237, 2628-2637, (2008) · Zbl 1157.26310
[16] Deng, W.; Li, C.; Lu, J., Stability analysis of linear fractional differential system with multiple time delays, Nonlinear dynam., 48, 409-416, (2007) · Zbl 1185.34115
[17] Tavazoei, M.S.; Haeri, M., A necessary condition for double scroll attractor existence in fractional order systems, Phys. lett. A, 367, 102-113, (2007) · Zbl 1209.37037
[18] Chua, L.O.; Komuro, M.; Matsumoto, T., The double-scroll family, IEEE trans. circuits syst., 33, 1072-1118, (1986) · Zbl 0634.58015
[19] Silva, C.P., Shil’nikov’s theorem—A tutorial, IEEE trans. circuits syst. I, 40, 675-682, (1993) · Zbl 0850.93352
[20] Cafagna, D.; Grassi, G., New 3-D-scroll attractors in hyperchaotic chua’s circuit forming a ring, Int. J. bifur. chaos, 13, 10, 2889-2903, (2003) · Zbl 1057.37026
[21] Lu, J.; Chen, G.; Yu, X.; Leung, H., Design and analysis of multiscroll chaotic attractors from saturated function series, IEEE trans. circuits syst. I, 51, 12, 2476-2490, (2004) · Zbl 1371.37060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.